A study of modules over rings and their extensions

  • S. A. Al-Hashmi
  • S. K. Nauman


We study the transfer of properties of some types of modules under identity preserving ring homomorphisms. These studies seem to be overlooked in literature. We have picked a few types of modules and provided proofs for these properties that are transferable and suitable counterexamples for the properties that are not transferable.
How to Cite
Al-Hashmi, S. A., and S. K. Nauman. “A Study of Modules over Rings and Their Extensions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 10, Oct. 2018, pp. 1299-12, http://umj.imath.kiev.ua/index.php/umj/article/view/1636.
Research articles